# SDR CALA2018082001817

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 18,367 hours, 6,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AND CHARGER M1671 WERE INOPERATIVE.  REPLACED THE BATTERY CHARGER IAW AMM 33-51-06. OPS CHECKED OK.
